Processing math: 33%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 69 No. 4 (2017)
Vol. 69 No. 4 (2017)
Published:
25.04.2017
Research articles
Existence of the solitary traveling waves for a system of nonlinearly coupled oscillators on the 2d -lattice
S. N. Bak
435-444
PDF (Ukrainian)
On the relationship between the multiplicities of eigenvalues in finite- and infinite-dimensional problems on graphs
O. P. Boyko, O. M. Martinyuk, V. N. Pivovarchik
445-455
PDF (Ukrainian)
Existence theorems for multidimensional generalized moment representations
G.M. Veselovska, A. P. Holub
456-465
PDF (Ukrainian)
Convergence of Fourier series of functions
Lip
1
with respect to general orthonormal systems
L. Gogoladze, V. Tsagareishvili
466-477
PDF
Spaces of smooth and generalized vectors of the generator of an analytic semigroup and their applications
V. M. Gorbachuk, M. L. Gorbachuk
478-509
PDF (Ukrainian)
Approximation of functions from the classes
W_{β}^r H^{α }
by Weierstrass integrals
U. Z. Hrabova, I. V. Kalchuk, T. A. Stepanyuk
510-519
PDF (Ukrainian)
Parameters for Ramanujan’s function
χ(q)
of degree five and their explicit evaluation
B. N. Dharmendra
520-529
PDF
Problem with integral conditions in the time variable for Sobolevtype system of equations with constant coefficients
A. M. Kuz, B. I. Ptashnik
530-549
PDF (Ukrainian)
Balancing polynomials and their derivatives
P. K. Ray
550-564
PDF
Affine curvature of plane geodesic lines on affine hypersurfaces
O. Shuhaylo
565-574
PDF (Ukrainian)
Obituaries
Myroslav L’vovych Horbachuk
EditorialBoard
575
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians